# SDR SWAA2024072616856

- Difficulty date: May 30, 2024
- Submitted: July 26, 2024
- Operation: Air carrier
- Aircraft: N7833A
- Make and model: Boeing 737-79P
- Aircraft serial: 30036
- Aircraft time: 59,926 hours, 38,893 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Zone 600
- Component: Slat, Boeing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DID UPPER R/H WING POST DOCK AND FOUND R/H LEADING EDGE #5 SLAT CRACK. CRACK IS 0.800 IN LENGTH LATERALLY. CRACK IS AT #5 SLAT STATION 89.69 (17.75 FROM TRAILING EDGE AND 62.50 FROM INBOARD EDGE).<[01] INSTALLED #5 SLAT WITH INBD AND OUTBD MAIN TRACKS AND SLAT ACTUATOR BOLT PER 27-81-21;[02] INSPECTED INSTALL OF #5 SLAT WITH INBD AND OUTBD MAIN TRACKS AND SLAT ACTUATOR BOLT PER 27-81-21;[03] REMOVED AND REPLACED #5 SLAT PER AMM 27-81 21.
